Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lost hair. Hair loss not getting better. What medication is prescribed?

Respected Sir/ Madam, I am from Mumbai, India. I have been suffering from hair loss for the past 2 years. My father too has lost hair, however, only in his mid 40s. I am 25 and have already lost too much hair. I am applying Hair 4 U (5% minoxidil + aminexil ) twice daily and also I have recently started consuming minofit tablets once daily. Sir/ Madam, I donot know if these medicines are actually helping because if I skip them for 2 - 3 days I still have hair loss. Therefore, I would like to know if the combination of these tablets would help new hair formation in regions of baldness in addition to stopping hairfall, if consumed regularly on long term basis.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
You seem to be having androgenetic alopecia.
The prescription provided by your doctor is just. So follow the same atleast for three months to see how much response you achieve. If response is not satisfactory oral medicines like finesteride or dutasteride can be added. Similarly if this does not help too, you may undergo mesotherpay along with these medicines for better response. My advise to you is to be patient and be compliant to precribed medicines. if in case you feel that there is no response please let your doctor know.
Take care
Answered: Thu, 31 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor